# SDR R61A201511280932

- Difficulty date: November 28, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FLOOR FITTING FOR OTBD AFT FWD LAV ATTACH POINT IS CORRODED.   R & R THE FLOOR SUPPORT IAW SRM 51-40-02.
